# SDR DALA1036789855

- Difficulty date: November 16, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR STA 870 AT L30 ATTACH BRACKET HAS CORROSION.  REMOVED CORROSION IAW SRM 53-01, FIG 1 IAW SRM 53-53-0 OUT OF LIMITS. REMOVED BRACKET IAW SRM 51-30-5.  FABRICATED NEW BRACKET IAW DWG 5925965. HEAT TREATED ON TRAVLER 2312N02069. INSTALLED NEW BRACKET IAW SRM 51-30-5 P134.
